# SDR DALA2023062805190

- Difficulty date: June 28, 2023
- Submitted: June 28, 2023
- Operation: Air carrier
- Aircraft: N924AT
- Make and model: Boeing 717-200
- Aircraft serial: 55080
- Aircraft time: 54,161 hours, 38,713 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CUSP ANGLE FROM STA Y=168 TO STA Y=218 AND -X=54 TO -X=60 AT PASSENGER CABIN FLOOR STRUCTURE. SUMMARY OF NRC 00452: CUSP ANGLE FROM STA Y=168 TO STA Y=218 AND -X=54 TO -X=60 WAS REPAIRED PER PRI 608991-14 REV 2 AND ER/A 608991-14 REV ORIGINAL SECTION I PERMANENT REPAIR. ASSOCIATED ER/A 14-608991 ADDED FOR AC 9575. (LP #2838518)
